How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20363
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

I recently had a hernia operation left side. 4 weeks later,

This answer was rated:

I recently had a hernia operation left side. 4 weeks later, my left testicle is still hurting.
My urologist gave me doxy-cycl mono 100mg take one tablet 2 time a day. I don't know
for sure, but I think that this medicine gives me asthma like symptons that are very
uncomfortable. Could this be true?
Hello and thanks for trusting me to help you today. I look forward to working with you.

Are you having trouble breathing?

Do you have any swelling of the throat or a rash anywhere?
Customer: replied 3 years ago.

Almost with any kind of new medication of any kind (high blood pressure medicine) I seem to have what I had as a child. A tightness in my chest and a hard time breathing. I start to drift off to sleep and wake up in a
panic. It almost seems that my automatic breathing apparatus is cut off.

when I drift off to sleep. It's a horrorible feeling. When it gets light, I began to come out of it, although the tightness in my chest is still there

for about a day or two when I quit taking the medicine. I feel like I need to take something to try and heal the problem, but the breathing symptom is preventing me.


Well the most worrisome thing in your situation would be an allergic reaction to the antibiotic. I would recommend you stop the antibiotic and call your doctor immediately and let them know of this event. They will then likely want to evaluate you to see if this is an allergy to see if you need to be switched to a different antibiotic. If you are having trouble breathing, then you should go straight to the ER for an evaluation. Hope this helps.
Dr. Y. and other Urology Specialists are ready to help you

Related Urology Questions